# SDR 04FDEA02198

- Difficulty date: July 27, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 41,928 hours, 9,609 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - OUTBOARD FLAP INBOARD HINGE (FLAP SIDE) MIDDLE FITTING FOUND CRACKED. ASSEMBLY REMOVED AND REPLACED AS PER MM 27-50-30-4 AND FLAP STRUCTURAL ADJUSTMENT/TEST CARRIED OUT AS PER MM 27-50-30-5, FOUND SATISFACTORY AND FLAP ADJUSTMENT/TEST CARRIED OUT AS PER MM 27-50-00-5, FOUND SATISFACTORY.
